A 21-year-old female asked:
Disclaimer

i've never liked taking medicines and being on this two month course is making me anxious. is symbicort safe? ps i suffer from anxiety+ palpitations

1 doctor answer
Dr. Zinia Thomas
21 years experience Psychiatry
Yes and no: Symbicort is safe, esp during a "short" 2 mo course (some ppl are in it for much longer) what is the lung condition you are treating? However, in terms of mood/anxiety , steroids (in symbicort) are notable for exacerbating anxiety and mood symptoms. Check out halo therapy for respiratory issues?
Answered on May 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old member asked:
Dr. Thomas Rohde
34 years experience General Practice
Possibly: Mild/exercise induced asthma usually doesn't need a steroid controller medication. Think about underlying food allergens, stored toxins in the body as ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Until addressed: The package insert for symbicort (budesonide and formoterol) states that nervousness is a result of overuse of symbicort (budesonide and formoterol) a ... Read More
A 18-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Palpitation treat: Treatments include not using caffeine, alcohol , street drugs, smoking and other stimulant substances. Try to learn meditation and other calming techn ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month